Vol. 76, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The homotopy type of the space of maps of a homology 3-sphere into the 2-sphere

V. L. (Vagn Lundsgaard) Hansen

Vol. 76 (1978), No. 1, 43–49
Abstract

It is proved that if K is a compact, connected polyhedron such that H2(K;Z) = 0, then all the components in the space of maps of K into the 2-sphere are homeomorphic. For K a polyhedral homology 3-sphere the common homotopy type of the components is identified and shown to be independent of K.

Mathematical Subject Classification 2000
Primary: 58D15
Secondary: 54C35, 55P99
Milestones
Received: 19 January 1977
Revised: 14 October 1977
Published: 1 May 1978
Authors
V. L. (Vagn Lundsgaard) Hansen